# SDR DALA2020101203330

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,968 hours, 25,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHTS AT ROW 19, 21 AND 23 AND RIGHT AFT OVER-WING AFT DOOR HANDLE LIGHT INOPERATIVE.  CORRECTIVE ACTION REPLACED BATTERY AT RIGHT ROW 21 AND RE-LAMPED LIGHTS AT ROW 19 AND RIGHT AFT OVER-WING DOOR HANDLE.  SYSTEM OPERATION IS NORMAL.
